# SDR AALA201803279020

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 14,486 hours, 5,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING HANDLE AT THE R3 DOOR BROKEN OFF.  REPLACED THE ARMING HANDLE IAW EO 5216E175.  THE AIRCRAFT WAS GROUNDED.
